MAUDE Adverse Event Report: ANGIODYNAMICS, INC. MINI STICK MAX; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

ANGIODYNAMICS, INC. MINI STICK MAX; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number H965457490
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Used ministick max for access to right femoral artery.Most of exterior catheter split into patient.Had to call dr [(b)(6)] to cut down and remove device.Patient intubated and sent to icu.

Brand Name
MINI STICK MAX
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ANGIODYNAMICS, INC.
26 forest st
marlborough MA 01752
MDR Report Key22737194
Report Number22737194
Device Sequence Number9240214
Product Code DRE
UDI-Device Identifier15051684022927
UDI-Public(01)15051684022927
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/18/2025
Report Date (Section F) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH965457490
Device Catalogue Number45-749
Device Lot Number5841413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age85 YR
Patient SexFemale
Patient Weight66 KG
Date Report Sent to FDA07/30/2025